Benadryl Allergy Ultratabs 24 CT
Other Information: Each Tablet Contains: calcium 20 mg. Store between 68‑77 degrees F (20‑25 degrees C). Avoid high humidity. Protect from light. Do not use if carton is opened or if blister is broken. Misc: Ultratabs (small tablet size). Diphenhydramine HCl. Antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy throat. Child‑resistant packaging. Effective allergy relief when you need it! Active ingredient made in Japan. Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Temporarily relieves these symptoms due to the common cold: runny nose; sneezing.Preparation Instructions
Directions: Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours. Adults and Children 12 Years and Over: 1 to 2 tablets. Children 6 to Under 12 Years: 1 tablet. Children Under 6 Years: Do not use.
Active Ingredients: In Each Tablet: Diphenhydramine HCl (25 mg). Purpose: Antihistamine. Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, D&C Red 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.
Local Delivery is Available for this Product